# SDR FDEA201107192797

- Difficulty date: July 19, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 42,376 hours, 18,523 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: R532H145800000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM AT FRAME 58, RBL 67 FOUND WITH A 0.25 INCH CRACK.  FLOORBEAM TRIMMED OUT IAW SRM 53-10-15, REV 18, FIG 203 SHT 1 & 2.  REPAIR PROFILE FABRICATED AND INSTALLED IAW SRM 53-10-15, REV 18, FIG 203, SHEET 1 & 2.  ACCOMPLISHED EA 6-5310-143632.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
